MAUDE Adverse Event Report: APPLIED MEDICAL C6001, 5MMX33CM PROB/VALV DB, G2, 12/BX; FHF

APPLIED MEDICAL C6001, 5MMX33CM PROB/VALV DB, G2, 12/BX; FHF
Model Number C6001
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Laparoscopic appendectomy - "in surgery, this device was automatic suction and leak when client did not press the button." patient status - "fine".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering found no visible damages or defects; however the red knob was turned clockwise to the second level of smoke evacuation.A fluid leak test was performed by actuating the hand piece and running fluid through the tubing, hand piece and probe.No leakages were noted.The root cause of the incident remains unknown as engineering was unable to replicate the event; however, it is possible that the customer experience is due to use error.The instructions for use (ifu) states the blue irrigation button is used to irrigate, and the red suction button to aspirate.The user can activate smoke evacuation by rotating the red suction value clockwise until the desired aspiration level is achieved, and counterclockwise to deactivate smoke evacuation.Although the exact root cause of the event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance with 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
C6001, 5MMX33CM PROB/VALV DB, G2, 12/BX
Common Device Name
FHF
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5683819
Report Number2027111-2016-00412
Device Sequence Number413260
Product Code FHF
UDI-Device Identifier00607915116989
UDI-Public(01)00607915116989(17)170416(30)01(10)1245071
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K003443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/16/2017
Device Model NumberC6001
Device Catalogue Number100668401
Device Lot Number1245071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2016
Supplement Report FDA Received Date12/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1